How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr Baker Your Own Question
Dr Baker
Dr Baker, Family Physician
Category: Dermatology
Satisfied Customers: 6438
Experience:  MD
108371854
Type Your Dermatology Question Here...
Dr Baker is online now

I stupidly put veet on my face and now my cheeks are red and

This answer was rated:

I stupidly put veet on my face and now my cheeks are red and burned. What should I do? / how long will it take to heal?
JA: How long have you been dealing with this issue? Any other skin concerns?
Customer: 1 day ago.
JA: Is there anything else the Doctor should know before I connect you? Rest assured that they'll be able to help you.
Customer: Nope
Thank you for contacting Just Answer

I am sorry to hear. Does it look red and inflamed? And this was put on yesterday?

Customer: replied 13 days ago.
It is red and inflamed yeah and stings
Customer: replied 13 days ago.
File attached (PS5SPLL)

Okay, so as long as you have tried to wash as much of the product off as possible, you can use sudacrem which is soothing and useful for skin irritation/burns.

Another option is topical hydrocortisone twice daily for up to a week to help it settle down.

Just be cautious with this product in the future

Customer: replied 13 days ago.
Okay thanks. How long is it likely to last having seen the picture?
Customer: replied 13 days ago.
Or do you need a clearer picture?

It will probably last 3-4 days, the picture is good thank you

Customer: replied 13 days ago.
faster relief with topical hydrocortisone you reckon?

Yes, it is not necessary but will speed up the process

Customer: replied 13 days ago.
Is it technically a chemical burn?

Well it is more a sensitivity, but yes a form of burn. It doesn’t effect thicker skin the same way

Customer: replied 13 days ago.
Sure. Thank you very much! One final thing. I generally speaking have sensitive skin and redness on my cheeks… are there effective treatments for general redness? (before the silly Veet error)
If you have redness on your cheeks, this is a common place for acne rosacea. For this you should use regular sun protection. In addition to this you can use a topical antibiotic called Metronidazole
Dr Baker and other Dermatology Specialists are ready to help you
Customer: replied 13 days ago.
Thank you for your help!!

That is my pleasure, all the best